# SDR 2002F00504

- Difficulty date: April 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 5,399 hours, 1,854 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: NSN001
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,399 hours, 1,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 273, DURING CRUISE FIRST OFFICERS CDU WENT BLANK.  SELECTING ALTERNATE FMC DID NOT CORRECT FAULT.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT MANAGEMENT COMPUTER CONTROL DISPLAY UNIT PER MM 34-61-02.  OPERATIONAL CHECKS GOOD.
